Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GALT MEDICAL CORP. TORX GUIDEWIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GALT MEDICAL CORP. TORX GUIDEWIRE
Lot Number
G23013196
Medical Device Problem Code
Material Integrity Problem (2978)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
10/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a leg angiogram he used an sgw-038-07 (torx.014 x 300cm) and the gold tip came off of the wire and was left in the patient.
New Search
Submit an Adverse Event Report
Brand Name
TORX GUIDEWIRE
Common Device Name
TORX GUIDEWIRE
Manufacturer
(Section D)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer
(Section G)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
garland, TX 75041
2147781306
MDR Report Key
24258453
Report Number
1649395-2025-00008
Device Sequence Number
9600011
Product Code
DQX
UDI-Device Identifier
00841268101180
UDI-Public
00841268101180
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
PMA/510(K) Number
K021990
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
02/04/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Lot Number
G23013196
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/10/2024
Initial Report FDA Received Date
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
09/08/2023
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown